How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.M.D.Mazumdar Your Own Question
Dr.M.D.Mazumdar
Dr.M.D.Mazumdar, Doctor
Category: OB GYN
Satisfied Customers: 9672
Experience:  MD (Obst&Gynecology)
1725470
Type Your OB GYN Question Here...
Dr.M.D.Mazumdar is online now

I had a mirena fitted dec 16- 4 months after having my

This answer was rated:

I had a mirena fitted dec 16- 4 months after having my daughter. Throughout that time I bled constantly and was in pain. I had it removed 28th September 17 after complications, they found it was too high in my cervix and was in my womb. Ever since it’s been removed I’ve had excruciating stabbing pains in my uterus/ovaries numerous times a day, sometimes for hours at a time and constant back pain (even when there isn’t stabbing pain). My periods have also been almost constant and I’m having more bleeding than not - see photo.I’m seriously concerned the IUD has caused problems. I’m only 19 so it’s a massive issue. Any idea what it could be?

Hello,

Welcome and thank you for your question.

I am reviewing it now and will reply again in a moment.

Thank you for your patience.

Your symptoms suggest that you could have developed a pelvic infection - possibly due to the IUD. This is causing teh pain, backache as well as the irregular periods.

lease consult your doctor - you will need an ultrasound of the pelvic region as well as antibiotics and anti-inflammatory medicine. you may also require to go on hormones to regularise your periods.

I hope this helps.
Let me know if you need more information. If not, please click on a positive rating (5 stars) to leave feedback.
Thank you.

Dr.M.D.Mazumdar and other OB GYN Specialists are ready to help you